# SDR COEA2020032012801

- Difficulty date: January 7, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: S53675013203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 200208 HEAVY CHECK COE/MAJOR REPAIR: INTERNAL FUSELAGE SKIN SPLICE IS DAMAGED AT FRAME 42 STRINGER 4-5R. CORRECTIVE ACTION: REPLACED SPLICE WITH FABRICATION.
